If his blood pressure is that high medication is the only immediate solution. He needs to be seen in the ER, after that, a follow up with his regular Dr will guide him in continuing medication, diet, exercise, stress reduction, etc.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, my dad s blood pressure has been up since yesterday (ranges from 182/100 to 201/100). My dad says that he feels fine regardless. He s been taking his med, but his rheumatologist doctor told me that he has edema and gout. He received a shot for his gout yesterday, which relieved his pain, but his bp is still very high. I haven t heard from my dad s cardiologist on what to do, but is there anything I can do at home to improve his bp? My dad s bp normally averages 160/90. Thanks for your help.
My dad has high BP and has been consuming tazloc 40 and amlodipine for the last 5-6 years.....he also had his pacemaker surgery done in 2010.... He is of late experiencing severe muscle cramps ......could eithr of the medication be a reason? Please advise.....I read thatntaking supplemental potassium , Calcium and Magnesim will help him relieve his cramps
My husband is in ICU his arotic valve is dialed engorged and it s from to of diaphragm to female blood vessels at top of legs and they were going to do emergency surgery but it s type b where it s leaking in back of valve at stomach they have him on 5 medicine by IV and 4 by mouth trying to lower blood pressure yes by way he had long history of high blood pressure and enlarge heart he is *40* his dad died of massive heart attack at 40 my question is please if this site is real and if not please don t waste my time I m writing you as I sit in ICU with him now, for any one who is ever like me confused when someone says I can t breath do like me call 911 with in hour or went from chest pain to stomach also when they finally did ct saw his whole aortic valve was splitting they says that s why it why from chest to stomach and chest both and my question is they say it can t be shurnk I get that but that he s not to get upset or it can rupurt mad scared anything they ll raise blood pressure which at 36, he had heart faliure with blood pressure 245/147 what type of life can he plan to live when ever he gets to leave and what should I watch for or do to help please how do I send this??
i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be
dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment. Thanking you in anticipation Your's faithfully SHIRISH ANDHARI
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...